MURAL - Maynooth University Research Archive Library

    New Finite-Dimensional Risk-Sensitive Filters: Small Noise Limits

    Charalambous, Charalambos D. and Dey, Subhrakanti and Elliott, Robert J. (1998) New Finite-Dimensional Risk-Sensitive Filters: Small Noise Limits. IEEE Transactions on Automatic Control, 43 (10). pp. 1424-1429. ISSN 0018-9286

    Download (286kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    This paper is concerned with continuous-time nonlinear risk-sensitive filters. It is shown that for large classes of nonlinearities entering both the dynamics and measurements, these filters are finite-dimensional generalizations of the Benes filters. Specific examples are discussed. The small noise limiting analog is discussed using change of probability measures.

    Item Type: Article
    Keywords: Filtering; finite-dimensional; risk-sensitive;
    Academic Unit: Faculty of Science and Engineering > Electronic Engineering
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 14405
    Identification Number:
    Depositing User: Subhrakanti Dey
    Date Deposited: 10 May 2021 14:25
    Journal or Publication Title: IEEE Transactions on Automatic Control
    Publisher: IEEE
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads